On the Accuracy of Finite Difference Approximations to the Eigenvalues of Differential and Integral Operators.
Numerische Mathematik, Tome 7 (1965), pp. 412-419
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1965__7_131679,
author = {H.B. KELLER},
title = {On the {Accuracy} of {Finite} {Difference} {Approximations} to the {Eigenvalues} of {Differential} and {Integral} {Operators.}},
journal = {Numerische Mathematik},
pages = {412--419},
year = {1965},
volume = {7},
zbl = {0135.37702},
url = {http://geodesic.mathdoc.fr/item/NUMA_1965__7_131679/}
}
H.B. KELLER. On the Accuracy of Finite Difference Approximations to the Eigenvalues of Differential and Integral Operators.. Numerische Mathematik, Tome 7 (1965), pp. 412-419. http://geodesic.mathdoc.fr/item/NUMA_1965__7_131679/